# SDR REXA2012052500778

- Difficulty date: May 25, 2012
- Submitted: May 29, 2012
- Operation: Air carrier
- Aircraft: N8432A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7432
- Aircraft time: 26,201 hours, 23,296 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL WHEN SELECTED TO 20 DEG ON APPROACH.  LANDED WITH FLAPS 20, NO EMERGENCY DECLARED.  PERFORMED TROUBLESHOOTING AND TESTED SYSTEM.  NO DEFECTS NOTED.
